Non-uniruledness and the cancellation problem (II)

Tom 92 / 2007

Robert Dry/lo Annales Polonici Mathematici 92 (2007), 41-48 MSC: Primary 14R10. DOI: 10.4064/ap92-1-4


We study the following cancellation problem over an algebraically closed field $\mathbb K$ of characteristic zero. Let $X$, $Y$ be affine varieties such that $X\times\mathbb K^m\cong Y\times\mathbb K^m$ for some $m$. Assume that $X$ is non-uniruled at infinity. Does it follow that $X\cong Y$? We prove a result implying the affirmative answer in case $X$ is either unirational or an algebraic line bundle. However, the general answer is negative and we give as a counterexample some affine surfaces.


  • Robert Dry/loInstitute of Mathematics
    Jagiellonian University
    Reymonta 4
    30-059 Krak/ow, Poland

Przeszukaj wydawnictwa IMPAN

Zbyt krótkie zapytanie. Wpisz co najmniej 4 znaki.

Przepisz kod z obrazka

Odśwież obrazek

Odśwież obrazek